Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4627
Title: States on orthomodular posets (Recent results in noncommutative measure theory)
Authors: Ptàk, Pavel
Issue Date: 1994
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Pavel Ptàk, "States on orthomodular posets (Recent results in noncommutative measure theory)", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 26 (1994) suppl., pp. 265-288.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
26 (1994) suppl.
Type: Article
URI: http://hdl.handle.net/10077/4627
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.26 (1994) s.

Files in This Item:
File Description SizeFormat
PtakRendMat26s.pdf272.68 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

819
checked on Jan 31, 2023

Download(s) 50

326
checked on Jan 31, 2023

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.